# SDR SIMA20150303004

- Difficulty date: March 3, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,329 hours, 34,149 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CLIMB CREW RECEIVED PACK 1 OVLD MSG FOLLOWED BY PACK 1 OVLD MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES, DECLARED AN EMER & RETURNED WITHOUT INCIDENT.  FOUND BROKEN CLAMP AT PACK 1 VALVE.  R & R CLAMP IAW AMM 21-51-01.  LEAK & OPS CHECKED GOOD.
